2 doctors weighed in:
Can buspirone bring me some kind of memory or concentration problem?
2 doctors weighed in

Dr. Alan Ali
Psychiatry
In brief: Buspar (buspirone)
Rarely if dose is high, more likely these symptoms are related to anxiety being treated by Buspar (buspirone) and should taper gradually.

In brief: Buspar (buspirone)
Rarely if dose is high, more likely these symptoms are related to anxiety being treated by Buspar (buspirone) and should taper gradually.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. Louis Krenn
Family Medicine
In brief: Possibly
Busprione does have a potential side effect of memory or concentration troubles.
However, these symptoms can also be from depression itself. I would recommend discussing this wth your physician to determine your next best course of action.

In brief: Possibly
Busprione does have a potential side effect of memory or concentration troubles.
However, these symptoms can also be from depression itself. I would recommend discussing this wth your physician to determine your next best course of action.
Dr. Louis Krenn
Dr. Louis Krenn
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors